Alert archive / Montana / High Wind Watches in 2016

High Wind Watch 10, NWS Great Falls, MT

December 26, 2016

NWS Great Falls, MT issued this high wind watch at Dec 26, 2016, 2:47 AM MST. It took effect at Dec 26, 2016, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 26, 2016, 2:47 AM MST (09:47 UTC)
In effect from
Dec 26, 2016, 11:00 PM MST
Expired
Dec 26, 2016, 2:56 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted.

342 
WWUS75 KTFX 260947
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
247 AM MST MON DEC 26 2016

...STRONG WINDS MAY RETURN TONIGHT INTO TUESDAY...

.A CLIPPER SYSTEM WILL BRING A TIGHT GRADIENT ACROSS MONTANA
STARTING LATER TODAY AND CONTINUING THROUGH TUESDAY. WINDS WILL BE
ON THE INCREASE THIS AFTERNOON...THEN BECOME STRONG TONIGHT
THROUGH TUESDAY. AREAS OF BLOWING AND DRIFTING SNOW WILL BE
POSSIBLE ACROSS ANY AREAS WITH STRONG WINDS AND FRESH SNOWFALL.

MTZ009-048-262200-
/O.NEW.KTFX.HW.A.0010.161227T0600Z-161228T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
247 AM MST MON DEC 26 2016

...HIGH WIND WATCH IN EFFECT FROM TONIGHT THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
EVENING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 80 MPH.

* TIMING...WINDS WILL BE ON THE INCREASE THROUGH TODAY. THEY MAY
  THEN BECOME STRONG OVERNIGHT TONIGHT THROUGH THE DAY TUESDAY.
  WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY
  REMAIN BREEZY INTO WEDNESDAY.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.
  ADDITIONAL TRAVEL HAZARDS MAY OCCUR DUE TO BLOWING AND DRIFTING
  OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES. SOME POWER
  LINE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$

MTZ010>013-044>047-049>051-054-262200-
/O.NEW.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...
GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...WHITE SULPHUR SPRINGS
247 AM MST MON DEC 26 2016

...HIGH WIND WATCH IN EFFECT FROM EARLY TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
EVENING.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL BE ON THE INCREASE THROUGH TODAY. THEY MAY
  THEN BECOME STRONG TUESDAY MORNING THROUGH THE DAY TUESDAY.
  WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY
  REMAIN BREEZY INTO WEDNESDAY.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.
  ADDITIONAL TRAVEL HAZARDS MAY OCCUR DUE TO BLOWING AND DRIFTING
  OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES. SOME POWER
  LINE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$
2 follow-up statements
533 
WWUS75 KTFX 261534
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
834 AM MST MON DEC 26 2016

MTZ009-048-270600-
/O.UPG.KTFX.HW.A.0010.161227T0600Z-161228T0600Z/
/O.NEW.KTFX.HW.W.0011.161226T1534Z-161228T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
834 AM MST MON DEC 26 2016

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 75 MPH.

* TIMING...WINDS HAVE INCREASED THIS MORNING AND WILL BE STRONG AT
  TIMES THROUGH TUESDAY WITH THE STRONGEST WINDS EXPECTED ON LATE
  TONIGHT INTO TUESDAY. WINDS WILL THEN DIMINISH ONLY SLIGHTLY
  TUESDAY EVENING...BUT REMAIN BREEZY INTO WEDNESDAY.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.
  HIGH WINDS WILL ALSO CAUSE SIGNIFICANT BLOWING AND DRIFTING OF
  FRESH SNOWFALL...CREATING REDUCED VISIBILITIES OF LESS THAN A
  HALF MILE AT TIMES. SOME POWER LINE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

MTZ010>013-044>047-049>051-054-270600-
/O.CON.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...
GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...WHITE SULPHUR SPRINGS
834 AM MST MON DEC 26 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING...

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WINDS WILL BE ON THE INCREASE THROUGH TODAY. THEY MAY 
  THEN BECOME STRONG TUESDAY MORNING THROUGH THE DAY TUESDAY. 
  WINDS WILL THEN DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT 
  MAY REMAIN BREEZY INTO WEDNESDAY.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED 
  ROADS. ADDITIONAL TRAVEL HAZARDS MAY OCCUR DUE TO BLOWING AND 
  DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES. 
  SOME POWER LINE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR
THE LATEST FORECASTS FOR UPDATES.

&&

$$
235 
WWUS75 KTFX 262156
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
256 PM MST MON DEC 26 2016

...STRONG WINDS WILL SPREAD EAST TONIGHT INTO TUESDAY...

.WINDS WILL REMAIN STRONG ALONG THE ROCKY MOUNTAIN FRONT AND BEGIN
TO SPREAD EAST INTO THE ADJACENT PLAINS TONIGHT THROUGH TUESDAY.
AREAS OF BLOWING AND DRIFTING SNOW WILL BE LIKELY WITH REDUCED
VISIBILITY AND DIFFICULT TRAVEL CONDITIONS.

MTZ011-013-047-051-054-262300-
/O.CAN.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/
HILL-CHOUTEAU-BLAINE-FERGUS-MEAGHER-
256 PM MST MON DEC 26 2016

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH.

WEST WINDS WILL BE BREEZY WITH GUSTS OF 35 TO 45 MPH POSSIBLE AND
ISOLATED AREAS OF BLOWING AND DRIFTING SNOW BUT CONFIDENCE WAS LOW
ON WIND GUSTS EXCEEDING 58 MPH SO HAVE CANCELLED THE HIGH WIND
WATCH FOR THESE AREAS.

$$

MTZ010-012-044>046-049-050-271300-
/O.UPG.KTFX.HW.A.0010.161227T1200Z-161228T0600Z/
/O.EXB.KTFX.HW.W.0011.161227T1500Z-161228T0600Z/
EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...GREAT FALLS...
KINGS HILL PASS...SHELBY...CHESTER...CONRAD...FAIRFIELD...
STANFORD
256 PM MST MON DEC 26 2016

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 11 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM MST TUESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT...THEN BECOME STRONG
  TUESDAY MORNING AND PERSIST THROUGH THE DAY TUESDAY. WINDS WILL
  DIMINISH ONLY SLIGHTLY TUESDAY EVENING...BUT MAY REMAIN BREEZY
  INTO WEDNESDAY.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS.
  HIGH WINDS WILL ALSO CAUSE SIGNIFICANT BLOWING AND DRIFTING OF
  FRESH SNOWFALL...CREATING REDUCED VISIBILITIES OF LESS THAN A
  HALF MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

MTZ009-048-271300-
/O.CON.KTFX.HW.W.0011.000000T0000Z-161228T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
256 PM MST MON DEC 26 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST TUESDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...WINDS HAVE INCREASED THIS MORNING AND WILL BE STRONG 
  AT TIMES THROUGH TUESDAY WITH THE STRONGEST WINDS EXPECTED ON 
  LATE TONIGHT INTO TUESDAY. WINDS WILL THEN DIMINISH ONLY 
  SLIGHTLY TUESDAY EVENING...BUT REMAIN BREEZY INTO WEDNESDAY.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH 
  PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED 
  ROADS. HIGH WINDS WILL ALSO CAUSE SIGNIFICANT BLOWING AND 
  DRIFTING OF FRESH SNOWFALL...CREATING REDUCED VISIBILITIES OF 
  LESS THAN A HALF MILE AT TIMES. SOME POWER LINE DAMAGE IS 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD
CAUSE PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 25, 10:25 PM MST, 4 hours 22 minutes earlier.

Area forecast discussion, Dec 25, 10:25 PM MST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1025 PM MST Sun Dec 25 2016

Update aviation...
.UPDATE...

Satellite imagery this evening shows an impressive storm system
lifting north into the Dakotas with higher level cloud shield
wrapping back into eastern MT. Northerly flow behind this system
continues to bring some mid-level cloud-cover across central
portions of the forecast area as far west as the I15 corridor with
a few light snow showers/flurries lingering in SW MT. A wedge of
clear skies has developed over NW portions of the forecast area
roughly from Great Falls N and W to Glacier Park, where winds are
also light, allowing temperatures to dip below zero. Drier air
should gradually spread east across central and SW MT through the
remainder of tonight with any lingering snow shower activity
ending after midnight and have adjusted pops to reflect this
trend. No additional changes were made to minimum temperatures
tonight. Areas from the Rocky Mtn Front east to I15 will see the
coldest temperatures early tonight with some warming occurring
late as SW winds increase with the development of a surface trough
to the lee of the Rockies. Hoenisch

&&

.AVIATION...Updated 0525Z

Snow will continue over the southwest for a few more hours early
this morning. MVFR/IFR conditions will improve in the KBZN/KEKS area
early Monday morning. Drier air will spread over the region
overnight as well. Winds will pick up most areas of the plains on
Monday producing some areas of drifting snow...and some blowing snow
along the Rocky Mountain Front. VFR conditions should prevail on
Monday. db

&&

.PREV DISCUSSION...
/ISSUED 528 PM MST Sun Dec 25 2016/
FXUS65 KTFX 260028
AFDTFX

Area Forecast Discussion
National Weather Service Great Falls MT
528 PM MST Sun Dec 25 2016

UPDATE...

Early update to lower minimum temps for tonight across western
portions of N-Central MT, where little cloud-cover, light winds
and fresh snow-cover have allowed temperatures to drop rapidly
since sunset. Have also increased winds this evening in eastern
zones where higher gusts are currently occurring as a result of
the deepening low in the Dakotas and local high pressure at the
surface over western portions of N-central MT. With no additional
significant snow accumulations anticipated this evening have also
allowed the remaining winter weather statements to expire.
Hoenisch

/ISSUED 453 PM MST Sun Dec 25 2016/

Tonight through Tuesday...A deep upper level low pressure trof over
Central and Southwest Montana will slowly move east tonight. Water
vapor indicates much drier air to our west. Pressure aloft will
slowly build overnight and Monday but a weak disturbance will cross
the Rockies early Monday. Snow should mainly be restricted to the
western mountains although this disturbance will strengthen surface
winds across the eastern slopes and adjacent plains.  Flow aloft
then remains unsettled Monday night and Tuesday with the chance of
precipitation increasing through Tuesday. Upper level winds will
remain light until beginning to strengthen Monday night ahead of an
approaching jet. The nose of this jet pokes across the Rockies by
Tuesday morning. Surface winds, likely below warning criteria but
still very strong, are possible and blowing snow may again require
hilites. Zelzer

Tuesday Night through Sunday...Medium range forecast models continue
to show good agreement in the overall trend for mid-week through New
Year's Day (Sunday). A disturbance in the strong west-northwest flow
aloft will linger over the forecast area Tuesday night into
Wednesday, keeping snow over the mountains and bringing potentially
strong westerly downslope winds to the plains of North Central
Montana. Weak high pressure aloft will move over the area Wednesday
night through Thursday night, keeping only a chance snow over the
Rocky Mountain Front with decreasing, but still breezy, southwest
winds over the plains. Temperatures during this time will remain
near to slightly above normal. The overall pattern will then shift
to one with a broad upper level low pressure trough over much of the
United States and a strong upper level high pressure ridge off the
Pacific Coast into the Gulf of Alaska. This will put the forecast
area under a colder and more northerly flow aloft with weak
shortwaves moving south out of Canada. The first disturbance will
drag a Canadian cold front south through the area Friday and Friday
night, bringing colder than normal air, breezy northerly winds, and
a good chance of snow. A brief drier period with breezy westerly
winds is expected between systems Saturday into Saturday night, but
another Canadian cold front will bring another round of cooling air
with a chance of snow for Sunday. Am generally going with moderate
cooling with slightly higher than climatological chances for snow
for now, but will monitor future model runs, as there is a potential
for even colder air with a better chance for light measurable snow
with these late week systems.
Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  -6  27  22  36 /  10   0  20  20
CTB -11  24  19  33 /   0   0  20  20
HLN   2  25  14  33 /  20   0  20  40
BZN   5  23  10  30 /  30  10  20  40
WEY   1  12   1  18 /  40  10  30  50
DLN   4  22   8  28 /  30   0  20  40
HVR  -4  21  16  36 /  20   0  10  20
LWT   1  25  17  33 /  40  10  10  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

weather.gov/greatfalls

In the hours before

Local storm report, Dec 25, 11:41 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1141 PM MST SUN DEC 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     SNOW             BOZEMAN                 45.68N 111.04W
12/25/2016  M4.3 INCH        GALLATIN           MT   BROADCAST MEDIA

&&

JAA
Local storm report, Dec 25, 11:45 PM MST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1145 PM MST SUN DEC 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     SNOW             BABB                    48.86N 113.44W
12/25/2016  M1.5 INCH        GLACIER            MT   PUBLIC

            SOCIAL MEDIA REPORT

&&

JAA
Local storm report, Dec 25, 11:47 PM MST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1147 PM MST SUN DEC 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     SNOW             WHITE SULPHUR SPRINGS   46.55N 110.90W
12/25/2016  E1.5 INCH        MEAGHER            MT   PUBLIC

            SOCIAL MEDIA REPORT

&&

JAA
Local storm report, Dec 25, 11:49 PM MST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1149 PM MST SUN DEC 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     SNOW             CUT BANK                48.63N 112.33W
12/25/2016  M7.2 INCH        GLACIER            MT   PUBLIC

            FACEBOOK REPORT

0700 AM     SNOW             MALMSTROM AFB           47.51N 111.18W
12/25/2016  M3.0 INCH        CASCADE            MT   OTHER FEDERAL

            3 INCHES OF SNOWFALL AT MALMSTROM AFB.

0700 AM     SNOW             10 SW DILLON            45.11N 112.78W
12/25/2016  M4.0 INCH        BEAVERHEAD         MT   PUBLIC

            4 INCHES OF NEW SNOW. STILL SNOWING.

0918 AM     SNOW             2 E GREAT FALLS         47.50N 111.25W
12/25/2016  M4.2 INCH        CASCADE            MT   NWS EMPLOYEE

            4.2 INCHES OF SNOW REPORTED 2 MILES EAST OF GREAT
            FALLS. STILL SNOWING LIGHTLY.

1047 AM     SNOW             11 SSE ULM              47.28N 111.43W
12/25/2016  M6.0 INCH        CASCADE            MT   TRAINED SPOTTER

            SNOW ACCUMULATION AS OF 8 AM

1200 PM     SNOW             3 W DUPUYER             48.19N 112.56W
12/25/2016  E4.0 INCH        PONDERA            MT   PUBLIC

0100 PM     SNOW             BOZEMAN                 45.68N 111.04W
12/25/2016  E5.0 INCH        GALLATIN           MT   PUBLIC

            5 INCHES NEW SNOW. SOCIAL MEDIA REPORT. LOCATION
            ESTIMATED.

0100 PM     SNOW             2 NE BOZEMAN            45.70N 111.01W
12/25/2016  E3.5 INCH        GALLATIN           MT   PUBLIC

            3.5 INCHES NEW SNOW. SOCIAL MEDIA REPORT. LOCATION
            ESTIMATED.

0100 PM     SNOW             13 NW CRAIG             47.21N 112.16W
12/25/2016  E8.0 INCH        LEWIS AND CLARK    MT   PUBLIC

0244 PM     SNOW             BABB                    48.86N 113.44W
12/25/2016  M1.5 INCH        GLACIER            MT   PUBLIC

            SOCIAL MEDIA REPORT

0250 PM     SNOW             CLANCY                  46.47N 111.99W
12/25/2016  E5.0 INCH        JEFFERSON          MT   PUBLIC

            5 INCHES NEW OVERNGHT. 12 INCHES SNOW DEPTH. SOCIAL
            MEDIA REPORT

0846 PM     SNOW             WHITE SULPHUR SPRINGS   46.55N 110.90W
12/25/2016  E1.5 INCH        MEAGHER            MT   PUBLIC

            SOCIAL MEDIA REPORT

0930 PM     SNOW             BOZEMAN                 45.68N 111.04W
12/25/2016  M4.3 INCH        GALLATIN           MT   BROADCAST MEDIA

&&

JAA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 2:56 AM MSTWinter Storm WatchTFX12 hr
Dec 26, 8:34 AM MSTHigh Wind WarningTFX35 hr
Dec 26, 2:48 PM MSTWinter Storm WarningTFX30 hr
Dec 26, 2:48 PM MSTWinter Weather AdvisoryTFX44 hr

Nearby

High Wind Watches in Montana, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.